# SDR 2015FA0000150

- Difficulty date: March 13, 2015
- Submitted: April 21, 2015
- Operation: General aviation
- Aircraft: N805MR
- Make and model: Dhav DHC8202
- Aircraft serial: 655
- Aircraft time: 3,461 hours, 1,723 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Collar
- Part number: 85410146
- Part serial: NA
- Condition: Cracked
- Location: Nacelle
- Part time: 3,461 hours, 1,723 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED CRACK DAMAGE ON LT LOWER SIDE OF THE RT AND LT NACELLE HORSE COLLAR OUTER ANGLE, PN 85410146.
